# SDR DALA2024051005095

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38732
- Aircraft time: 33,214 hours, 12,307 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5303943) DENT FOUND 92 INCHES FROM I/B LEADING EDGE ON R/H HORZ STAB. REPAIRED DENT REF LOG 0335178 PER B737 SRM 55-10-01-2R-1 REPAIR 1.
